Résultats et problèmes sur la structure galoisienne des anneaux d'entiers
Journées arithmétiques - Metz, 1981, Astérisque no. 94  (1982), p. 17-30
@incollection{AST_1982__94__17_0,
     author = {Cougnard, Jean},
     title = {R\'esultats et probl\`emes sur la structure galoisienne des anneaux d'entiers},
     booktitle = {Journ\'ees arithm\'etiques - Metz, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {94},
     year = {1982},
     pages = {17-30},
     zbl = {0501.12013},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1982__94__17_0}
}
Cougnard, Jean. Résultats et problèmes sur la structure galoisienne des anneaux d'entiers, in Journées arithmétiques - Metz, 1981, Astérisque, no. 94 (1982), pp. 17-30. http://www.numdam.org/item/AST_1982__94__17_0/

[Br] I. Brinkhuis, Embedding problems and Galois modules, Thèse Leyde 1981. | Zbl 0609.12008

[C1] J. Cougnard, Propriétés galoisiennes des anneaux d'entiers des p-extensions, Compositio Math. 33 (1976), pp. 303-336. | Zbl 0354.12015

[C2] J. Cougnard, Contre-exemple a une conjecture de Martinet, Algebraic Number Fields (éd. A. Fröhlich) Academic Press (London) 1977. | Zbl 0358.12006

[C.N-T] Ph. Cassou-Noguès and M. J. Taylor, Local root numbers and Hermitian-Galois -module Structure of rings of integers, à paraître. | Zbl 0494.12010

[C.N-Q] Ph. Cassou-Nogues et J. Queyrut, Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifiées, II, Ann. Inst. Fourier, Grenoble, vol. 32, fasc. 1, (1982), 7-27. | Article | Zbl 0466.12004

[D] P. Deligne, Les constantes des équations fonctionnelles des fonctions L. Modular forms in one variable, Lecture Notes in Mathematics 349 (1973), pp. 501-597. | Zbl 0271.14011

[Dr] A. Dress, The ring of monomial representations I, Structure theory, J. Algebra 18 (1971), pp. 137-157 | Article | Zbl 0217.07402

[F1] A. Frohlich, Invariants for modules over commutative separable orders, Quart. J. Math. Oxford (2), 16 (1965), pp. 193-232. | Article | Zbl 0192.14002

[F2] A. Fröhlich, Locally free modules over arithmetic orders, Jour. reine angew. Math. 274/75 (1975), pp. 112-138. | Zbl 0316.12013

[F3] A. Fröhlich, Arithmetic and Galois module structure for tame extensions, Jour. reine angew. Math. 286/87 (1976), pp. 380-440. | Zbl 0385.12004

[F4] A. Fröhlich, Galois-module Structure and Artin L-functions, Astérisque 24/25 (1975), pp. 9-13. | Zbl 0316.12012

[F5] A. Fröhlich, Some problems of Galois-module-structure for wild extensions, Proc. London Math. Soc. (3) 28 (1974), pp. 402-438. | Zbl 0321.12018 | Zbl 0389.12004

[F6] A. Fröhlich, Value Distributions of Symplectic Root numbers, à paraître. | Zbl 0519.12007

[F-T] A. Fröhlich and M. J. Taylor, The arithmetic theory of local Galois Gauss sums for tame characters, Philosophical Transactions of the royal society, 298 (1980), pp. 141-181. | Article | Zbl 0436.12014

[F-W] A. Fröhlich and C. T. C. Wall, Equivariant Brauer groups in Algebraic number theory, Bull. Soc. Math. France , mémoire 25 (1971), pp. 91-96. | Article | Zbl 0218.13002

[J] J.-F. Jaulent, Thèse de troisième cycle, Besançon 1979.

[L] H. W. Leopoldt, Über die Hauptordnung der ganzen Elementen eines abelschen Zahlkörpers, Jour. reine angew. Math. 201 (1959), pp. 11 pp. 119-149. | Zbl 0098.03403

[M] J. Martinet, Character theory and Artin L-functions, Algebraic number Fields (éd. A. Fröhlich) Academic Press (London), 1977. | Zbl 0359.12015

[Mc C1] L. Mac Culloh, Galois module structure for Kummer extensions, Algebraic Number Fields (éd. A. Fröhlich) Academic Press (London), 1977.

[Mc C 2] L. Macculloh, Class number formula for elementary abelian group rings, Compte rendus des journées arithmétiques d'Exeter, 1980. | Zbl 0472.12004

[MCL] S. Mac Lane, Homology, Springer Verlag (1967). | Zbl 0818.18001

[N1] A. Nelson, Modules over group rings and abelian subquotients, à paraître. | Zbl 0764.16008

[N2] A. Nelson, Modules Resolvents, Notes manuscrites.

[No] E. Noether, Normal basis bei Körpern ohne höhere Verzweigung, Jour. reine angew. Math. 167 (1932), pp. 147-152. | JFM 58.0172.02 | Zbl 0003.14601

[Q1] J. Queyrut, S-groupe des classes d'un ordre arithmétique, à paraître dans J. Algebra. | Zbl 0482.16020

[Q2] J. Queyrut, Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifiées, I, Ann. Inst. Fourier, Grenoble 31, fasc. 3 (1981), 1-35. | Article | Zbl 0449.12005

[R] I. Reiner, Maximal orders, Academic Press, 1975. | Zbl 0305.16001 | Zbl 1024.16008

[S1] R. G. Swan, Induced representations and projective modules, Ann. of Math. 71 (1960), pp. 552-578. | Article | Zbl 0104.25102

[S2] R. G. Swan, Projective modules over group rings and maximal orders, Ann. of Math. 76 (1962), pp 55-61. | Article | Zbl 0112.02702

[T1] M. J. Taylor, A logarithmic approach to class group of integral group rings, J. Algebra 66 (1980), pp. 321-353. | Article | Zbl 0491.12007

[T2] M. J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math. 63 (1981), pp. 41-79. | Article | Zbl 0469.12003

[T3] M. J. Taylor, Galois module structure of rings of integers in Kummer extensions, Bull. London Math. Soc. 12 (1980), pp. 96-98. | Article | Zbl 0408.12017

[T4] M. J. Taylor, Monomial representations and ring of integers, Jour. reine angew. Math. 324 (1981), 127-135. | Zbl 0469.12004

[v] M.-F. Vignéras, Quaternion et applications, Astérisque 24/25 (1975), pp. 47-55. | Zbl 0316.12009

[W] S. M. J. Wilson, Some counter-examples in the Theory of the Galois module structure of wild extensions, Ann. Inst. Fourier, Grenoble 30, fasc. 3 (1980), pp. 1-8. | Article | Zbl 0425.12009